Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The maximal ideal space of $ {\rm lip}\sb A(X,\alpha)$

Author: H. Mahyar
Journal: Proc. Amer. Math. Soc. 122 (1994), 175-181
MSC: Primary 46J15; Secondary 46J20
MathSciNet review: 1257117
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a compact subset of the complex plane $ \mathbb{C}$, and let $ 0 < \alpha < 1$. We show that the maximal ideal space of $ \operatorname{lip}_A(X,\alpha )$ is X.

References [Enhancements On Off] (What's this?)

  • [1] T. Gamelin, Uniform algebras, Chelsea, New York, 1984.
  • [2] T. G. Honary, Relations between Banach function algebras and their uniform closures, Proc. Amer. Math. Soc. 109 (1990), 337-342. MR 1007499 (91d:46066)
  • [3] D. R. Sherbert, The structure of ideals and point derivations in Banach algebras of Lipschitz functions, Trans. Amer. Math. Soc. 111 (1964), 240-272. MR 0161177 (28:4385)
  • [4] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 46J20

Retrieve articles in all journals with MSC: 46J15, 46J20

Additional Information

Keywords: Banach function algebras, Lipschitz algebras, maximal ideal space
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society